MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14744/nci.2018.93798

Медицинская библиотека · Northern clinics of Istanbul · 2018

Sacroiliitis during isotretinoin treatment: Causal association or coincidence?

Aydog Ece, Ozturk Gulcan, Comert Asuman, Tasdelen Neslihan, Akin Ozlem, Kulcu Duygu Geler

Клинический случайСтатьяПеревод в очереди

Аннотация

Isotretinoin, a retinoid derivate used in acne treatment, has a variety of side effects involving the musculoskeletal system; however, sacroiliitis is rarely observed. Our aim was to present nine cases of sacroiliitis in patients being treated with isotretinoin. Sacroiliitis was identified and monitored using magnetic resonance imaging (MRI). Clinical symptoms were resolved with nonsteroidal anti-inflammatory drug therapy after isotretinoin treatment was ceased. Different from the other cases, follow-up MRI was done. Follow-up MRI revealed improvement in some patients. Although the association between isotretinoin therapy and sacroiliitis has been covered in literature, this association is not yet completely understood. We aimed to discuss the relationship between two.

Для цитирования: Aydog Ece, Ozturk Gulcan, Comert Asuman, Tasdelen Neslihan, Akin Ozlem, Kulcu Duygu Geler. Sacroiliitis during isotretinoin treatment: Causal association or coincidence?. Northern clinics of Istanbul. 2018. DOI: 10.14744/nci.2018.93798.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.